| Model Number |
R SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device powered on with no display.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During evaluation of the device to determine root cause, the technician discovered that the customer attempted repair of the device.Several original boards were missing.Due to an attempted repair, root cause could not be firmly established.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.